I forgot to take my lexapro three days ago and now noticing my anxiety raising. Can this happen after missing just dose? How long before I start feeling normal again?
Hi, Mousy! Missing just one dose, especially if you've been taking it regularly since, really shouldn't be the cause of your current anxiety. It would have been an immediate reaction.
If this continues you might want to speak with your doctor and possibly have a re-evaluation and dosage adjustment.
How long have you been taking your Lexapro just out of curiuosity?
Best wishes, Wildcat
WCV is right, usually missing one dose usually does not effect much with Lexapro. Could there be other stressors going on in you life that may have attributed to your increase in anxiety? If not, and your anxiety keep rising, you may want to get a re-evaluation from you doc like WCV said.
Wishing the best and hope your anxiety decreases with time :)
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Jan 2018 • 4 answers
Updated 19 Apr 2016 • 1 answer
Updated 2 Feb 2018 • 9 answers
Updated 3 Dec 2018 • 2 answers
Updated 4 days ago • 1 answer